MMN-3890

Blow-up and decay of solutions for a delayed Timoshenko equation with variable-exponents

  • Hazal YĆ¼ksekkaya, Dicle University, Department of Mathematics, Diyarbakir, Turkey, hazally.kaya@gmail.com
  • Erhan Piskin, Dicle University, Department of Mathematics, Diyarbakir, Turkey, episkin@dicle.edu.tr

Abstract

This work deals with a Timoshenko equation with delay term and variable exponent nonlinearity. Firstly, in the presence of the source term, we obtain the blow up of solutions in a finite time. Later, in the absence of the source term, we establish the decay results by using an integral inequality due to Komornik. These, improve and extend the previous studies in the literature.


Vol. 23 (2022), No. 2, pp. 1001-1022
DOI: 10.18514/MMN.2022.3890


Download: MMN-3890